# SDR CALA9800186

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT FUSELAGE TAIL CONE EXTERIOR RELEASE HANDLE CLIPS BENT AND BROKEN.  NEW CLIPS WERE INSTALLED AND TESTED IAW MM 53-53-00.
